Aa
A
A
Close
Avatar universal
birth control and mood changes
I'm 42and have recently been trying different forms of birth control including the pill and the mini "pops" pill.  They both have made me feel very emotional and angry at the drop of a hat.  It's bad enough to not be tollerable (gonna lose my boyfriend!)  I was considering the iud (copper) but now I've been reading a lot about mental mood reactions with this also.  I'm about ready to give up.  Is there anything out there that wont make me crazy?  Or fat?  Help!  Going to school and dont need to get pregnant right now.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
17049300 tn?1457716777
Blank
Philadelphia, PA
15394896 tn?1468598227
Blank
Lahore, Pakistan
Avatar universal
Blank
Avatar universal
Blank